# SDR UIEA2021100802204

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 20,617 cycles
- System (JASC): 3443 · Doppler System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

"WX SYS" STATUS MSG AFTER TAKEOFF (REMAINED ENTIRE FLT)( PERFORMED FIM TASK 34-43 TASK 801. FAULT CLEARED. WEATHER RADAR SYSTEM OPS CHECKS GOOD. )
